Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/103267
DC FieldValue
dc.titleFibrations and nullifications
dc.contributor.authorBerrick, A.J.
dc.contributor.authorDror Farjoun, E.
dc.date.accessioned2014-10-28T02:35:13Z
dc.date.available2014-10-28T02:35:13Z
dc.date.issued2003
dc.identifier.citationBerrick, A.J.,Dror Farjoun, E. (2003). Fibrations and nullifications. Israel Journal of Mathematics 135 : 205-220. ScholarBank@NUS Repository.
dc.identifier.issn00212172
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/103267
dc.description.abstractThe paper considers some aspects of the preservation of a fibration F → E → B by a localization functor L, meaning that LF → LE → LB is also a fibration. We obtain necessary and sufficient conditions for this, in case L is equivalent to a nullification functor Pw. Applications include the fact that if such a fibration is preserved by a nullification, then so too are all of its pullbacks. Another application is a homological criterion for a fibration to be preserved. No similar results are known for general localization functors.
dc.sourceScopus
dc.typeArticle
dc.contributor.departmentMATHEMATICS
dc.description.sourcetitleIsrael Journal of Mathematics
dc.description.volume135
dc.description.page205-220
dc.identifier.isiutNOT_IN_WOS
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

Page view(s)

76
checked on Aug 4, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.